# SDR ASAA0842951

- Difficulty date: April 29, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 46,554 hours, 26,024 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: MA5428
- Condition: Dented
- Location: Nr 4 Spoiler
- Component: Spoiler
- Component part number: 654645262A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER LOWER SURFACE IS DENTED ON DOUBLER AFT OF I/B ACTUATOR.  PREPPED DAMAGED AREA, REMOVED DELAMINATED SKIN, FABRICATED AND INSTALLED REPAIR FILLER AND SKIN IAW B737 40 SRM 51 70 10 REPAIR 4.
